Stasheff polytopes and the coordinate ring of the cluster X-variety of type An

Linhui Shen*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We define Stasheff polytopes in the spaces of tropical points of cluster A-varieties. We study the supports of products of elements of canonical bases for cluster X-varieties. We prove that, for the cluster X-variety of type An, such supports are Stasheff polytopes.

Original languageEnglish (US)
Pages (from-to)929-959
Number of pages31
JournalSelecta Mathematica, New Series
Volume20
Issue number3
DOIs
StatePublished - Jul 2014

Keywords

  • Canonical bases
  • Cluster ensembles
  • Stasheff polytopes
  • Tropical points

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Stasheff polytopes and the coordinate ring of the cluster X-variety of type A<sub>n</sub>'. Together they form a unique fingerprint.

Cite this